Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 273, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Aug 1, 2016, 10:52 PM CDT for Nance County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2016, 10:52 PM CDT (03:52 UTC)
- Expired
- Aug 1, 2016, 11:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Nance County, NE
The radar
The Grand Island radar (KUEX), 130 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
808
WUUS53 KGID 020352
SVRGID
NEC125-020445-
/O.NEW.KGID.SV.W.0273.160802T0352Z-160802T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1052 PM CDT MON AUG 1 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NANCE COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1052 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BELGRADE...OR 36 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FULLERTON AND BELGRADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4133 9783 4132 9827 4139 9827 4139 9829
4148 9829 4148 9810 4149 9810 4150 9806
4150 9804 4151 9804 4151 9789 4153 9788
4152 9786
TIME...MOT...LOC 0352Z 262DEG 18KT 4144 9821
HAIL...1.25IN
WIND...60MPH
$$
BILLINGS WRIGHT4 follow-up statements
149
WWUS53 KGID 020407
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1107 PM CDT MON AUG 1 2016
NEC125-020445-
/O.CON.KGID.SV.W.0273.000000T0000Z-160802T0445Z/
NANCE NE-
1107 PM CDT MON AUG 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL NANCE COUNTY...
AT 1107 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELGRADE...OR
38 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FULLERTON AND BELGRADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4133 9783 4132 9827 4139 9827 4139 9829
4148 9829 4148 9810 4149 9810 4150 9806
4150 9804 4151 9804 4151 9789 4153 9788
4152 9786
TIME...MOT...LOC 0407Z 270DEG 18KT 4145 9811
HAIL...1.25IN
WIND...60MPH
$$
BILLINGS WRIGHT257
WWUS53 KGID 020429
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT MON AUG 1 2016
NEC125-020445-
/O.CON.KGID.SV.W.0273.000000T0000Z-160802T0445Z/
NANCE NE-
1129 PM CDT MON AUG 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL NANCE COUNTY...
AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELGRADE...OR
39 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FULLERTON AND BELGRADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4132 9821 4148 9826 4148 9810 4149 9810
4150 9806 4150 9804 4151 9804 4151 9789
4153 9788 4152 9786 4133 9783
TIME...MOT...LOC 0429Z 263DEG 12KT 4145 9809
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT591
WWUS53 KGID 020435
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1135 PM CDT MON AUG 1 2016
NEC125-020445-
/O.CON.KGID.SV.W.0273.000000T0000Z-160802T0445Z/
NANCE NE-
1135 PM CDT MON AUG 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL NANCE COUNTY...
AT 1134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELGRADE...OR
40 MILES NORTHEAST OF GRAND ISLAND...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FULLERTON AND BELGRADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4132 9821 4140 9818 4148 9826 4148 9810
4149 9810 4150 9806 4150 9804 4151 9804
4151 9789 4153 9788 4152 9786 4133 9783
TIME...MOT...LOC 0434Z 262DEG 18KT 4145 9805
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT842
WWUS53 KGID 020443
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1143 PM CDT MON AUG 1 2016
NEC125-020453-
/O.EXP.KGID.SV.W.0273.000000T0000Z-160802T0445Z/
NANCE NE-
1143 PM CDT MON AUG 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NANCE COUNTY WILL
EXPIRE AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4132 9821 4140 9818 4148 9826 4148 9810
4149 9810 4150 9806 4150 9804 4151 9804
4151 9789 4153 9788 4152 9786 4133 9783
TIME...MOT...LOC 0441Z 262DEG 18KT 4145 9805
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 6:20 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Aug 1, 6:20 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Hastings NE 620 PM CDT MON AUG 1 2016 .SHORT TERM...(This evening through Wednesday Night) Issued at 342 PM CDT Mon Aug 1 2016 Generally zonal flow remains in place across the region, set up between high pressure spread across the southern CONUS and various disturbances located across the north. Been a dry afternoon across the CWA, though radar showing some scattered thunderstorm activity not too far off to the northwest. At the surface, the pattern has been messy at times. Started out the day with variable winds and plenty of cloud cover across the north. An outflow boundary pushed south through the northern half of the CWA this morning, bringing at least a temporary shift in winds out of the north. More southeasterly winds have since returned to the majority of the CWA, but a boundary remains in place across far SWrn portions, with more southerly winds to its south. Speeds have been stronger than expected, most locations are currently sustained 15-20 MPH, with gusts near 25 MPH. A trough axis remains draped south through the High Plains. As far as temperatures to, looks like we are going to fall short of forecast highs for many locations (esp across SC NE), thanks in part to more cloud cover for some, higher dewpoints for others. 3 pm obs range from the lower/mid 80s in the north to upper 90s in far southern areas. Late today into tonight, thunderstorm chances remain in the forecast, and overall didn't make notable changes to the forecast. A subtle shortwave disturbance is shown by models to continue pushing east with time, with additional thunderstorms expected to develop in proximity of the sfc trough to the west, though overall coverage if things go is uncertain, with the SPC Meso page showing 700 MB temps pushing 14C. Should be aided later this evening by a 30ish kt LLJ nosing into the region. The better chances remain across the western half of the CWA, with more uncertainty further east. Potential for strong/marginally severe storms remains, plenty of instability around, but deeper layer shear isn't the greatest. As we get into Tuesday, the main surface boundary that pushes southeast tonight is roughly halfway through the CWA by mid morning, continuing to sink south to near the NE/KS state line around midday. Losing its push, the front is shown by most models to stall out over far northern KS, remaining in that general area well through Tuesday night. Upper level forcing is never the greatest Tue/Tues night, but the front remains around our southern counties, and as evening passes the LLJ picks back up - just can't confidently dry any time period completely out. Did trim back the northern extent of PoPs, confining them to south of Interstate 80. With that front around, confidence in highs for tomorrow is not high. Did trend back a bit in the north-northwest, where northeasterly winds are expected all day. Further south winds may end up being more light/variable. Current forecast highs range from the upper 80s in the northwest to mid 90s further south. Did keep Wednesday and Wednesday night dry, though there is some suggestion that a bit of lingering activity could be around to start the day. Forecast for Wed has been dry for a while, would like to see more support from models before having to insert a PoP. Aloft, focus is turning to the next notable upper level disturbance, which during this period is sliding east across the northern Rockies. Ahead of that disturbance, low pressure is starting to become better organized to our west-northwest, with winds turning more to the south with time as a warm front pushes back north. Looks to be another warm day, with forecast highs in the mid 90s. .LONG TERM...(Thursday through Monday) Issued at 342 PM CDT Mon Aug 1 2016 Better chances for precipitation look to start working their way in on Thursday, continuing right on through the upcoming weekend. Looking at the upper levels Thurs/Fri, that above mentioned upper level system pushing east through the northern Rockies on Wednesday will continue to do so. During the day Thursday the center of the low is crossing just north of the Dakotas, before working its way through Ontario toward the Hudson Bay area through Friday. Generally zonal flow sets up in its wake, with periodic shortwave disturbances potentially sliding right through the area. At the surface, the Thurs/Fri system pushes another surface frontal boundary south into the the region, once again stalling out across the Central Plains as it loses its upper level push. Models suggest that this frontal boundary will be lingering around the area through the weekend and into Monday. Between the surface boundary lingering around the area, periodic disturbances moving through, as well as some lift via a passing upper level jet streak, it's difficult to completely rule precipitation chances out of any period. Also difficult to have an abundance of confidence in timing/location, as how any particular day plays out will be affected by what/if anything occurs the day prior. Plenty of things to iron out in the coming days, but the increased chances are encouraging. Temperatures through this period will be driven by where that surface boundary ends up and accompanying clouds/precip, but potential for some highs in the 70s is there for a few days, esp across portions of the area north of the front. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Tuesday evening) Issued at 620 PM CDT Mon Aug 1 2016 The main aviation forecast concern tonight is the chances for thunderstorms during the evening and overnight hours. A secondary point to watch is a front and associated wind shift moving through during the day Tuesday. Scattered thunderstorms have already developed west of the terminals and both KEAR and KGRI could be impacted. Currently have VCTS with confidence low for timing if/when they will be hit. Will watch trends and amend if/when needed. A front will move through early Tuesday causing the winds to become northerly. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...ADP LONG TERM...ADP AVIATION...Billings Wright
Hazardous weather outlook, Aug 1, 8:58 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 858 PM CDT MON AUG 1 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 030200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 858 PM CDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK AREA THROUGH TONIGHT. THERE IS A MARGINAL RISK OF SEVERE STORMS...MAINLY ALONG AND NORTHWEST OF A LINE FROM ALMA TO MINDEN TO GRAND ISLAND TO FULLERTON. THE PRIMARY HAZARDS WOULD BE HAIL UP TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE FOR A STRAY THUNDERSTORM OR TWO TUESDAY INTO TUESDAY NIGHT. WHILE A FEW STRONG THUNDERSTORMS ARE POSSIBLE...SEVERE WEATHER IS CURRENTLY NOT EXPECTED. THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH SUNDAY. THE GREATEST CHANCES FOR THUNDERSTORMS CONTINUE TO BE THURSDAY NIGHT THROUGH FRIDAY NIGHT. IT IS TOO EARLY TO DETERMINE ANY SPECIFICS REGARDING THUNDERSTORM INTENSITY...BUT THERE WILL BE POTENTIAL FOR SOME STORMS TO BE SEVERE ALONG WITH THE POSSIBILITY OF LOCALIZED FLOODING. DURING THE AFTERNOON HOURS TUESDAY AND WEDNESDAY...HEAT INDEX VALUES NEAR 100 DEGREES WILL BE POSSIBLE...MAINLY EAST OF HIGHWAY 281. .SPOTTER INFORMATION STATEMENT... THERE IS AN OUTSIDE CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT IN PARTS OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS BILLINGS WRIGHT
In the hours before
Local storm report, Aug 1, 7:50 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
750 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL CAMBRIDGE 40.28N 100.17W
08/01/2016 M1.00 INCH FURNAS NE TRAINED SPOTTER
QUARTER SIZED HAIL WITH A FEW GOLF BALLS MIXED IN. HEAVY
RAIN. ROADS ALSO COVERED IN HAIL SOUTH SIDE OF TOWN. SOME
ROADS IN TOWN ALSO REPORTED TO HAVE FLOODING ISSUES.
&&
PBEDALocal storm report, Aug 1, 9:01 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
901 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HEAVY RAIN 1 E CAMBRIDGE 40.28N 100.15W
08/01/2016 M1.60 INCH FURNAS NE CO-OP OBSERVER
STORM TOTAL RAINFALL 1E OF CAMBRIDGE.
&&
PBEDALocal storm report, Aug 1, 9:09 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
909 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HEAVY RAIN 7 S CAMBRIDGE 40.18N 100.17W
08/01/2016 M1.40 INCH FURNAS NE PUBLIC
PUBLIC MEASURED RAIN 7 MILES SOUTH AND A LITTLE EAST.
1.40 INCHES OF PRECIP SINCE STORMS STARTED.
&&
PBEDASpecial weather statement, Aug 1, 9:30 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
930 PM CDT MON AUG 1 2016
NEZ082-020315-
FURNAS NE-
930 PM CDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FURNAS COUNTY UNTIL 1015
PM CDT...
AT 930 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WILSONVILLE...OR 42 MILES SOUTHWEST OF HOLDREGE...MOVING EAST AT 10
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARAPAHOE...BEAVER CITY...WILSONVILLE AND HENDLEY.
LAT...LON 4026 10019 4032 9989 4006 9979 4003 10019
4019 10020
TIME...MOT...LOC 0230Z 253DEG 7KT 4015 10009
BILLINGS WRIGHTSpecial weather statement, Aug 1, 10:13 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT MON AUG 1 2016
NEZ040-041-020400-
NANCE NE-GREELEY NE-
1013 PM CDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY AND
NORTHWESTERN NANCE COUNTIES UNTIL 1100 PM CDT...
AT 1013 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WOLBACH...OR 27 MILES EAST OF ORD...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WOLBACH.
LAT...LON 4148 9829 4148 9814 4142 9812 4139 9827
4140 9829 4139 9848 4153 9855 4163 9829
TIME...MOT...LOC 0313Z 251DEG 13KT 4147 9842
BILLINGS WRIGHTSpecial weather statement, Aug 1, 10:14 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1014 PM CDT MON AUG 1 2016 NEZ040-020400- GREELEY NE- 1014 PM CDT MON AUG 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREELEY COUNTY UNTIL 1100 PM CDT... AT 1014 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF GREELEY...OR 16 MILES NORTHEAST OF ORD...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPALDING. LAT...LON 4164 9829 4164 9875 4174 9875 4174 9829 TIME...MOT...LOC 0314Z 266DEG 22KT 4174 9867 BILLINGS WRIGHT
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:15 PM CDT | Flash Flood Warning | GID | Furnas | 3 hr |
| Aug 1, 7:17 PM CDT | Special Weather Statement | GID | Gosper | 43 min |
| Aug 1, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 32 min |
| Aug 1, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 32 min |
| Aug 1, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 45 min |
| Aug 1, 9:29 PM CDT | Areal Flood Warning | GID | Furnas | 12 hr |
| Aug 1, 9:30 PM CDT | Special Weather Statement | GID | Furnas | 45 min |
| Aug 1, 10:13 PM CDT | Special Weather Statement | GID | Greeley | 47 min |
| Aug 1, 10:14 PM CDT | Special Weather Statement | GID | Greeley | 46 min |
| Aug 1, 10:58 PM CDT | Special Weather Statement | GID | Greeley | 47 min |
| Aug 1, 11:33 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 27 min |
| Aug 1, 11:59 PM CDT | Special Weather Statement | GID | Greeley | 31 min |
| Aug 2, 12:12 AM CDT | Special Weather Statement | GID | Nance | 33 min |
| Aug 2, 12:15 AM CDT | Areal Flood Advisory | GID | Greeley, Nance | 6 hr |
| Aug 2, 1:11 AM CDT | Flash Flood Warning | GID | Greeley, Howard, Nance | 3 hr |
| Aug 2, 1:11 AM CDT | Special Weather Statement | GID | Nance | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.